# SDR HNAA2024010600006

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 45,562 hours, 40,892 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FUEL QTY DASHED OUT ON BOTH MFD AND #1 FUEL QTY ON EICAS(MX CONFIRMED FUEL QTY DASHED ON BOTH MFD'S AND EICAS WAS TANK.  TROUBLESHOT USING FIM 28-41-00-810-916A. FOUND TO BE TRANSITORY CONDITION OF THE WING FCU. R&R FCU AS POSITIVE MAINTENANCE ACTION IAW AMM 28-41-01 OPS CHECK GOOD CLEAR MEL 28-9
